UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1538

タイトル: Discrete Series Whittaker Functions of $SU(n, 1)$ and $Spin(2n, 1)$
著者: Taniguchi, Kenji
発行日: 1996年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 3 (1996), No. 2, Page 331-377
抄録: The Mellin transform of Whittaker functions gives the archimedean factor of the automorphic $L$-functions. Hence it is very important to obtain explicit formulae of Whittaker functions. In this paper, we obtain explicit formulae of discrete series Whittaker functions of $SU(n, 1)$ and $Spin(2n, 1)$ $(n\geq2)$.
URI: http://hdl.handle.net/2261/1538
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms030204.pdf299.05 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください